# SDR C1HA200181018

- Difficulty date: November 16, 2001
- Submitted: November 21, 2001
- Operation: Air carrier
- Aircraft: N681CA
- Make and model: Boeing 727-2S7
- Aircraft serial: 22020
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

Forward overhead emergency exit sign flashes when emergency exit lights on.  (Attached) to forward life raft.  Action Taken:  Removed and replaced battery pack for associated sign at STA 354 with serviceable.  Illumination check good.  Work done IAW B-727-200 M/M.
